# SDR CA121009006

- Difficulty date: October 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON, SHORT FINAL, THE FLIGHT CREW RECEIVED A FLAP DISAGREE MESSAGE.  A GO-AROUND WAS INITIATED.  DURING THE SECOND APPROACH, NO MESSAGES WERE RECEIVED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AS A PRECAUTION, CFR WAS CALLED AND MET THE FLIGHT ON ARRIVAL. THERE WAS NIL ADVERSE PASSENGER REACTION.  T/S C/O IAW AMM REF 27-50-00-810-802A, FLAPS CYCLED ALL THE WAY UP TO DOWN AND UP NO FAULT FOUND SYS CONSIDERED SERVICEABLE,  NO HISTORY.
